# SDR DALA2025041703007

- Difficulty date: April 14, 2025
- Submitted: April 17, 2025
- Operation: Air carrier
- Aircraft: N376DA
- Make and model: Boeing 737832
- Aircraft serial: 29624
- Aircraft time: 81,105 hours, 33,332 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Shim
- Condition: Not Reported
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0913183) THIS WORK CARD INSTALLS A NEW SHIM BETWEEN THE LEFT SIDE OF STA 727 FRAME INNER CHORD AND S-18A WEB. AD 2023-06-15 REQUIRES INSPECTING THE STA 727 FRAME INNER CHORD AT STRINGER S-18A FOR EXISTING REPAIRS, INSPECTING THE AREA FOR CRACKING, AND PERFORMING APPLICABLE ON-CONDITION ACTIONS PER BOEING SERVICE BULLETIN 737-53A1402. COMPLIED WITH TASK CARD 5311-01251-02A FORECAST NUMBER 38-0553-8-0154 AD RELATED/RII ON RIGHT HAND STA 727 FRAME INNER CHORD, 737 REPAIR.
